# SDR CHQA20140203059

- Difficulty date: February 3, 2014
- Submitted: February 20, 2014
- Operation: Air carrier
- Aircraft: N298SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145508
- Aircraft time: 31,079 hours, 27,069 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 28,359 hours, 22,841 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, A PREVIOUS REPAIR AT THE EXTERNAL POWER DOOR AT FRAME 7 WAS FOUND TO BE DAMAGED.  THE REPAIR DOUBLER WAS REPLACED IAW ETD 2014-145-010498 REVISION 1.
